# SDR DALA2022091406116

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 74,780 hours, 31,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EXIT SIGN ABOVE 2L DOOR DETACHED. CORRECTIVE ACTION: REINSTALED EXIT COVER REF. B757 AMM 33-51. (9037524)
